Ask a doctor

Redness After Medlite 4 Laser Treatment

I just had laser medilite 4 for pigmentation the areas are red, when will the redness go? One area was a bump that I had and developed a pigmentation and the other was a ligth brown spot after removin a cherry angiona, both are in my face close to the eyes, my skin is very pale.

Doctor Answers (1)

Redness after Medlite laser for pigmentation

+1

Redness always happens after Medlite treatment for pigmented lesions. There is a normal healing process that needs to occur, but if the redness is more than usual or if it is associated with a thickening of the skin, then you should see your doctor.

Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.